MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 70XLTCP
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the product kinked resulting in medical airway emergency.The inner cannula was an integral part of the 22mm attachment for ventilator or self-inflating bag.Patient underwent unplanned emergency airway surgery to correct.
 
Additional Manufacturer Narrative
Additional information: b1, b2, g3, h1.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI  3810
MDR Report Key11804064
Report Number8020889-2021-00040
Device Sequence Number3721773
Product Code JOH
UDI-Device Identifier10884522027908
UDI-Public10884522027908
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70XLTCP
Device Catalogue Number70XLTCP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;